Personal tools
You are here: Home / Publications

Publications

File DK Report 2019-10, N. Smoot
An Implementation of Radu’s Ramanujan-Kolberg Algorithm
File DK Report 2019-09, M. Neumüller and M. Schwalsberger
A parallel space-time multigrid method for the eddy-current equation
A. Jiménez-Pastor. A Sage Implementation for DD-Finite Functions.
Association for Computing Machinery, 2019, 53, 2. ACM Commun. Comput. Algebra, 11, pp. 53-56.
C. Hofer, U. Langer, and I. Toulopoulos. Isogeometric analysis on non-matching segmentation: Discontinuous Galerkin techniques and efficient solvers.
Journal of Applied Mathematics and Computing, 61(1-2):297–336, 2019.
M. Hauer, B. Jüttler, J. Schicho: Projective and affine symmetries and equivalences of rational and polynomial surfaces.
Journal of Computational and Applied Mathematics. Vol. 349, 2019. pp. 424-437. DOI: 10.1016/j.cam.2018.06.026.
M. Gallet, G. Grasegger, J. Schicho: Counting realizations of Laman graphs on the sphere, preprint.
preprint, arXiv:1903.01145
Z. Li and A. Müller. Mechanism Singularities Revisited from an Algebraic Viewpoint.
ASME 209 IDETC/CIE. arXiv:1905.11789.
File Pascal source code A. Jiménez-Pastor, V. Pillwein, and M. F. Singer. Some structural results on Dn-finite functions.
Advances in Applied Mathematics, 117, 2020, issn 0196-8858. doi.org/10.1016/j.aam.2020.102027.
C. Hofer, U. Langer, M. Neumüller, and R. Schneckenleitner. Parallel and robust preconditioning for space-time isogeometric analysis of parabolic evolution problems.
SIAM Journal on Scientific Computing, 41(3):A1793–A18214, 2019.
M. Gallet, G. Grasegger, J. Legersky, J. Schicho: On the existence of paradoxical motions of generically rigid graphs on the sphere.
preprint, arXiv:1908.00467
M. Makhul. A family of four-variable expanders with quadratic growth.
Mosc. J. Comb. Number Theory 8 (2019), no. 2, 143–149. arXiv:1805.04292.
File DK Report 2019-08, D. Dominici
Recurrence coefficients of Toda-type orthogonal polynomials I Asymptotic analysis
G. Grasegger, J. Legersky, J. Schicho: Animated Motions of Exceptional Flexible Instances of Generically Rigid Graphs.
Bridges Linz 2019 Conference Proceedings, Tessellations Publishing, Phoenix Arizona. DOI: 10.5281/zenodo.3518805
S. Kargaran, B. Jüttler, S.K. Kleiss, A. Mantzaflaris, T. Takacs: Overlapping multi-patch structures in isogeometric analysis.
Computer Methods in Applied Mechanics and Engineering. Vol. 356, 2019. pp. 325 -353. DOI: 10.1016/j.cma.2019.07.010
D. Dominici. Hankel determinants, Hahn polynomials, and a formula of Krattenthaler.
To appear in the Séminaire Lotharingien de Combinatoire.
C. Koutschan and T. Thanatipanonda. A curious family of binomial determinants that count rhombus tilings of a holey hexagon.
Journal of Combinatorial Theory, Series A 166, pp. 352–381, 2019. doi = 10.1016/j.jcta.2019.03.001.
File DK Report 2019-07, M. Barkatou and A. Jiménez-Pastor
Linearizing Differential Equations: Riccati Solutions as D^n -Finite Functions
U. Langer, M. Neumüller, and A. Schafelner. Space-Time Finite Element Methods for Parabolic Evolution Problems with Variable Coefficients.
Advanced Finite Element Methods with Applications: Selected Papers from the 30th Chemnitz Finite Element Symposium 2017. Springer International Publishing, 247-275. ISBN 978-3-030-14244-5.
D. Jodlbauer, U. Langer, and T. Wick. Parallel block-preconditioned monolithic solvers for fluid-structure-interaction problems.
International Journal for Numerical Methods in Engineering, 117:623–643, 2019.
File DK Report 2019-06, D. Dominici
Mehler-Heine type formulas for the Krawtchouk polynomials